MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AXIUS CORONARY SHUNT 1.0 MM; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC AXIUS CORONARY SHUNT 1.0 MM; CLAMP, VASCULAR
Model Number AXIUS CORONARY SHUNT 1.0 MM
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that they received axius coronary shunt 1.0 mm.On 19.04 the customer receives 2 conf.Ni cod.C-of-1000 with expiry 07-2021.- po (b)(6).Cannot accept this deadline.Rocede with the customer return and relative return to the supplier.Forward a new po and xpo resends the same product again with the same expiry despite my mail - po (b)(6).Asked the customer to refuse the package.No patient involvement.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated sections: g4, g7, h2, h3, h6, h10, h11.Corrected section: h6 - device code change from "manufacturing, packaging or shipping problem" to "no apparent adverse event".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Corrected section: : h-6 - type of investigation corrected from ¿device not returned 4114¿ to ¿testing of actual/suspected device 10"; h6 - component code corrected from ¿mechanical| fastener|clamp 757¿ to "blank".Testing of actual/suspected device: (10 /213/67) the device was returned to the factory for evaluation on 06/21/2021.An investigation was conducted.There were no signs of clinical use or evidence of blood as the product was returned unopened in its original packaging.The expiration date on the package was observed to be 2021-07-27.An email was sent to request the po information when the device was delivered to the account.Two deliveries of the product to the account were shipped on 12-apr-2021, as well as 20-apr-2021, well before the expiration date of the products.Based on the returned condition of the device, as well as the po information received, the reported failure "no apparent adverse event¿ was not confirmed as no specific failure was reported.

Brand Name
AXIUS CORONARY SHUNT 1.0 MM
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key11803593
Report Number2242352-2021-00369
Device Sequence Number3909125
Product Code DXC
UDI-Device Identifier00607567700598
UDI-Public00607567700598
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K010117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Model NumberAXIUS CORONARY SHUNT 1.0 MM
Device Catalogue NumberC-OF-1000
Device Lot Number25152835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/10/2021
06/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/11/2021
07/09/2021
Patient Sequence Number1